# SDR FDEA201709112862

- Difficulty date: September 11, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE FRAME ARB1161-15 AT STA XRS 269 IS CRACKED. RT LEADING EDGE FORMER REPAIRED PER EA 8-5710-T0335774.
